MathSciNet Relay Station
MathSciNet bibliographic data
MR931740 (89m:58016) 58B12 (32C05 32E10 46G20)
Jaramillo, J. A. Bounded real-analytic submanifolds of Banach spaces. Proc. Amer. Math. Soc. 105 (1989), no. 1, 126–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement